Boundedness of solutions of certain non-linear third-order differential equations
Doklady Akademii Nauk, Tome 139 (1961) no. 2, pp. 302-304
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_139_2_a10,
author = {V. A. Pliss},
title = {Boundedness of solutions of certain non-linear third-order differential equations},
journal = {Doklady Akademii Nauk},
pages = {302--304},
year = {1961},
volume = {139},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_139_2_a10/}
}
V. A. Pliss. Boundedness of solutions of certain non-linear third-order differential equations. Doklady Akademii Nauk, Tome 139 (1961) no. 2, pp. 302-304. http://geodesic.mathdoc.fr/item/DAN_1961_139_2_a10/